# SDR ABXA9701942

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050313
- Condition: Cracked
- Location: Bs 960-963
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT CUSP WEB CRACKED 4 PLACES BETWEEN STA 960 AND 963.  REPLACED CUSP WEB IAW DC9 SRM 51-30-1 AND 51-30-2.
